Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Experiences?

Posted by Karla on May 30, 2001, at 10:30:38

In reply to Re: Topamax Experiences? maribeth, posted by kathrynbabble on May 12, 2001, at 23:30:20

I have been on topamax for aprox a year now. My neuro told me you need to be on a dose of over 200mg or more to see weight loss results. I have been at 200mg. Haven't seen any loss but I have maintained my weight when I am on lithium and celexa and they should make me gain weight. So... hmmm. My neuro added my dosage up 25 mg every 2 weeks real slow. He said when people do it to fast they have problems. I found that every time I upped it I would experience tingling in my hands and feet. It would last for 2 or 3 days and then go away. I am currently taking lithium and topamax for prevention of cluster headaches. I have also found that topamax affect my memory. Can't remember nothing anymore. That is the biggest problem. Forget apts and I have them written in a calendar book. Forget where I am driven to. UG! It gets bad some days. Had to quit working. I am collecting disability now. The doctors thought it was the depression more than the meds messing with my mind but I disagree. Thats my
opinion.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karla thread:50878
URL: http://www.dr-bob.org/babble/20010530/msgs/64731.html